# SDR TSAA20211117050

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fill Port
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FILL PORT L/H WING PORT OPENING CORRODED BEYOND LIMITS. REPLACED FILL PORT WITH MADE REPAIR PART I.A.W. B737-300 SRM REV 125 CH 51-40-02, REF BOEING DOC #65-45461 REV:M.
